Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does adderall cause dandruff

Premium Questions

Dr. Ilyas Patel MD

How to get rid of dandruff?? please suggest. i have this problem from long back and these days its causes irritation and itchy and white patches as well. Its moved to my chest also where i have hair ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr.  Rahul Kumar MD

Hello sir/Madem, Recently i moved out of city, i have hair fall and dandruff problems but before i ... any Change in shampoo (like loreal) also i will get dandruff after 30 hours of hair wash, So can i do ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Preeti Parakh MD

, adement that he would determine the cause. After multiple tests, some abnormal, he refused to see her ... a month ago, and rarely took Valium, so assumming most symptoms are due to Adderall - she took 2-1/2... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Kalpana Pathak MD

Hii, how to treat dandruff in scalp? So much of hairfall is there? What are the things that causes dandruff in hair? How to prevent or reduce that? ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr.  Rahul Kumar MD

I get too much dandruff on my eyelashes. It is difficult to clean the same. What is the reason for the dandruff? Is it protien deposition? It mostly happens in the night. ANd while cleaning, the eye gets a... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr. Harender Sodhi MD

started taking adderall and developed a yeast infection in the last two days. Is it possible that the adderall may be causing the infection. Admittingly, I deal with some stress, but have been working... View answer

Answered by : Dr. Harender Sodhi ( General & Family Physician)
Dr.     Suresh Heijebu MD

I HAVE AN ELEVEN YEAR OLD DAUGHTER...........PRESCIBED 10MG OF ADDERALL...............ARE SIDE EFFECTS OF THIS DRUG COMMONLY HALLUCINATIONS..........SEEING, HEARING, FEELING IMAGINARY EVENTS, PEOPLE ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.   Ashakiran S MD

My grandson takes addreall 15 mg,and he had severe side pain,when he woke up he was fine later on in evening he s saying it starting to hurt but it ain t as bad as it was last night,would this medicine cause ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Peeyush Kumar Saini MD

Good afternoon. I have been prescribed Diltiazem 2% ointment for my fissure (think that I spelled correctly). I was curious about the interactions with Adderall, does it cause weight gain, does it interact ... View answer

Answered by : Dr. Peeyush Kumar Saini ( Pathologist and Microbiologist)
Dr.       Dorina Gurabardhi MD

. What is the likelihood these symptoms are being caused by the high dosage of Adderall she takes ...what are the side effects of 80 mg Adderall per day when taken with Effexor and Klonipin. I am ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr. Abaz Quka MD

Hello! Yes it can cause hormonal imbalance that result in late periods. You should also have a pregnancy test. Best wishes Dr. Abaz

Dr.  Shahid Hassan MD

Hi, No, dandruff does not causes headache. Thanks

Dr. Vishal Garala MD

Hi No most of the time its not. If it is then consult gynecologist. Say thank you if you are helped.